RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 122(164), Number 4(12), Pages 481–510 (Mi msb2310)  

This article is cited in 30 scientific papers (total in 30 papers)

A description of Hankel operators of class $\mathfrak S_p$ for $p>0$, an investigation of the rate of rational approximation, and other applications

V. V. Peller


Abstract: The main result is the following description of Hankel operators in the Schatten-von Neumann class $\mathfrak{S}_p$ when $0<p<1$:
$$ \Gamma_\varphi\in\mathfrak S_p\Leftrightarrow\varphi\in B_p^{1/p}, $$
where $\Gamma_\varphi$ is the Hankel operator with symbol $\varphi$, and $B_p^{1/p}$ is the Besov class. This result extends results obtained earlier for $1\leqslant p<+\infty$ by the author to the case $ 0<p<1$. Also described are the Hankel operators in the Schatten–Lorentz classes $\mathfrak S_{pq}$, $0<p<+\infty$, $ 0<q\leqslant\infty$.
Precise descriptions of classes of functions defined in terms of rational approximation in the bounded mean oscillation norm are given as an application, along with a complete investigation of the case where the decrease is of power order, and some precise results on rational approximation in the $L^\infty$-norm. Certain other applications are also considered.
Bibliography: 57 titles.

Full text: PDF file (1472 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 50:2, 465–494

Bibliographic databases:

UDC: 517.98+517.5
MSC: Primary 41A20, 41A25, 47B10, 47G05; Secondary 46E30, 46E35, 47B35, 47B05, 60G10, 60G15
Received: 03.01.1983

Citation: V. V. Peller, “A description of Hankel operators of class $\mathfrak S_p$ for $p>0$, an investigation of the rate of rational approximation, and other applications”, Mat. Sb. (N.S.), 122(164):4(12) (1983), 481–510; Math. USSR-Sb., 50:2 (1985), 465–494

Citation in format AMSBIB
\Bibitem{Pel83}
\by V.~V.~Peller
\paper A description of Hankel operators of class $\mathfrak S_p$ for $p>0$, an investigation of the rate of rational approximation, and other applications
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 122(164)
\issue 4(12)
\pages 481--510
\mathnet{http://mi.mathnet.ru/msb2310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=725454}
\zmath{https://zbmath.org/?q=an:0561.47022}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 50
\issue 2
\pages 465--494
\crossref{https://doi.org/10.1070/SM1985v050n02ABEH002840}


Linking options:
  • http://mi.mathnet.ru/eng/msb2310
  • http://mi.mathnet.ru/eng/msb/v164/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pekarskii, “Classes of analytic functions determined by best rational approximations in $H_p$”, Math. USSR-Sb., 55:1 (1986), 1–18  mathnet  crossref  mathscinet  zmath
    2. A. A. Pekarskii, “Tchebycheff rational approximation in the disk, on the circle, and on a closed interval”, Math. USSR-Sb., 61:1 (1988), 87–102  mathnet  crossref  mathscinet  zmath
    3. Pekarskii A., “Direct and Converse Theorems of Rational Approximation in the Spaces Lp[-1,1] and C[-1,1]”, 293, no. 6, 1987, 1307–1310  mathscinet  isi
    4. Volberg A., Ivanov O., “Belonging of the Product of 2 Hankel-Operators to the Schatten-Vonneumann Class”, no. 4, 1987, 3–6  mathscinet  zmath  isi
    5. Devore R. Popov V., “Interpolation Spaces and Non-Linear Approximation”, Lect. Notes Math., 1302 (1988), 191–205  crossref  mathscinet  zmath  isi
    6. Peller V., “Smoothness of Schmidt Functions of Smooth Hankel-Operators”, Lect. Notes Math., 1302 (1988), 337–346  crossref  mathscinet  zmath  isi
    7. Peetre J. Karlsson J., “Rational Approximation-Analysis of the Work of Pekarskii”, Rocky Mt. J. Math., 19:1 (1989), 313–333  crossref  mathscinet  zmath  isi
    8. V. A. Prokhorov, “On a theorem of Adamian, Arov, and Krein”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 77–90  mathnet  crossref  mathscinet  zmath  isi
    9. V. A. Prokhorov, “Rational approximation of analytic functions”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 139–164  mathnet  crossref  mathscinet  zmath  isi
    10. Lizhong Peng, “Toeplitz and Hankel type operators on Bergman space”, Mathematika, 40:2 (1993), 345  crossref  isi
    11. A. P. Petukhov, “Convergence of Fourier series for functions in the classes of Besov–Lizorkin–Triebel”, Math. Notes, 56:1 (1994), 694–698  mathnet  crossref  mathscinet  zmath  isi
    12. V. A. Prokhorov, “On the degree of rational approximation of meromorphic functions”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 1–20  mathnet  crossref  mathscinet  zmath  isi
    13. V. L. Kreptogorskii, “Interpolation in Lizorkin–Triebel and Besov spaces”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 315–326  mathnet  crossref  mathscinet  zmath  isi
    14. É. S. Belinskii, “Interpolation and integral norms of hyperbolic polynomials”, Math Notes, 66:1 (1999), 16  mathnet  crossref  mathscinet  isi
    15. V. L. Kreptogorskii, “Interpolation and embedding theorems for quasinormed Besov spaces”, Russian Math. (Iz. VUZ), 43:7 (1999), 21–26  mathnet  mathscinet  zmath  elib
    16. Prokhorov V. Saff E., “On Meromorphic Approximation”, Numer. Algorithms, 25:1-4 (2000), 305–321  crossref  mathscinet  zmath  adsnasa  isi
    17. Aline Bonami, Marco M. Peloso, Frédéric Symesak, “Factorization of Hardy spaces and Hankel operators on convex domains in ℂ n”, J Geom Anal, 11:3 (2001), 363  crossref
    18. M. Putinar, “On a diagonal Padé approximation in two complex variables”, Numer Math, 93:1 (2002), 131  crossref  mathscinet  zmath  isi  elib
    19. A. A. Pekarskii, “New Proof of the Semmes Inequality for the Derivative of the Rational Function”, Math. Notes, 72:2 (2002), 230–236  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. Prokhorov V., “On l-P-Generalization of a Theorem of Adamyan, Arov, and Krein”, J. Approx. Theory, 116:2 (2002), 380–396  crossref  mathscinet  zmath  isi
    21. Aleksandrov A., Peller V., “Distorted Hankel Integral Operators”, Indiana Univ. Math. J., 53:4 (2004), 925–940  crossref  mathscinet  zmath  isi
    22. V. L. Kreptogorskii, “Interpolation of Rational Approximation Spaces Belonging to the Besov Class”, Math. Notes, 77:6 (2005), 809–816  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    23. Joaquim Ortega-Cerdà, Jordi Saludes, “Marcinkiewicz–Zygmund inequalities”, Journal of Approximation Theory, 145:2 (2007), 237  crossref
    24. L. Baratchart, M. L. Yattselev, “Meromorphic approximants to complex Cauchy transforms with polar singularities”, Sb. Math., 200:9 (2009), 1261–1297  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    25. Yu. S. Kolomoitsev, “On approximation of functions by trigonometric polynomials with incomplete spectrum in $L_p$, $0<p<1$”, J. Math. Sci. (N. Y.), 165:4 (2010), 463–472  mathnet  crossref  elib
    26. Opmeer M.R., “Decay of Hankel Singular Values of Analytic Control Systems”, Syst. Control Lett., 59:10 (2010), 635–638  crossref  mathscinet  zmath  isi
    27. Opmeer M.R., “Model Reduction for Distributed Parameter Systems: a Functional Analytic View”, 2012 American Control Conference (Acc), Proceedings of the American Control Conference, IEEE Computer Soc, 2012, 1418–1423  isi
    28. Isralowitz J., “Schatten P Class Commutators on the Weighted Bergman Space l-a(2)(B-N,B-, D Nu Gamma) for 2N/(N+1+Gamma) < P < Infinity”, Indiana Univ. Math. J., 62:1 (2013), 201–233  isi
    29. T. S. Mardvilko, A. A. Pekarskii, “Conjugate Functions on the Closed Interval and Their Relationship with Uniform Rational and Piecewise Polynomial Approximations”, Math. Notes, 99:2 (2016), 272–283  mathnet  crossref  crossref  mathscinet  isi  elib
    30. A. B. Aleksandrov, V. V. Peller, “Operator Lipschitz functions”, Russian Math. Surveys, 71:4 (2016), 605–702  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:294
    Full text:110
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020